On the homogeneous Riemann problem on curves of infinite length
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1992), pp. 98-101
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_1_a15,
author = {B. A. Kats},
title = {On the homogeneous {Riemann} problem on curves of infinite length},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {98--101},
year = {1992},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_1_a15/}
}
B. A. Kats. On the homogeneous Riemann problem on curves of infinite length. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1992), pp. 98-101. http://geodesic.mathdoc.fr/item/IVM_1992_1_a15/